# SDR MALA040222

- Difficulty date: March 2, 2004
- Submitted: March 8, 2004
- Operation: Air carrier
- Aircraft: N523XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2348
- Aircraft time: 10,018 hours, 9,973 cycles
- Engine: Lyc LF5071F
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 219333010
- Part serial: 96AGU503C
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: D

## Discrepancy

NR 1 ENGINE SHUTDOWN.  NR 1 ENGINE FLAMED OUT UNCOMMANDED AFTER BEING STARTED FOR TAXI.  RETURN TO GATE.  CODES ON ESU NR 1 & 8 FADAM, CAUSE OF UNCOMMANDED SHUTDOWN TO BE HMU.  REMOVED AND REPLACED HMU IWA AMM 73-20-01 401.  PERFORMED OPS CHECKS IAW 71-00-00 & 72-00-00, ALL CHECKS GOOD.  P/N ON/OFF 2-193-330-10, S/N ON 00AGU856; OFF 96AGU503C.  A/C OKAY FOR CONTINUED SERVICE.
